MathSciNet Relay Station
MathSciNet bibliographic data
MR2095766 30H05 (30D50 30D55 46J20)
Izuchi, Keiji The structure of the maximal ideal space of $H\sp \infty$ [translation of Sūgaku 54 (2002), no. 1, 24–36; MR1918696]. Sugaku Expositions. Sugaku Expositions 17 (2004), no. 2, 171–184.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement